Advanced Search
Article Contents
Article Contents

Pointwise gradient bounds for a class of very singular quasilinear elliptic equations

  • * Corresponding author: Thanh-Nhan Nguyen

    * Corresponding author: Thanh-Nhan Nguyen
Abstract Full Text(HTML) Related Papers Cited by
  • A pointwise gradient bound for weak solutions to Dirichlet problem for quasilinear elliptic equations $ -\mathrm{div}(\mathbb{A}(x,\nabla u)) = \mu $ is established via Wolff type potentials. It is worthwhile to note that the model case of $ \mathbb{A} $ here is the non-degenerate $ p $-Laplacian operator. The central objective is to extend the pointwise regularity results in [Q.-H. Nguyen, N. C. Phuc, Pointwise gradient estimates for a class of singular quasilinear equations with measure data, J. Funct. Anal. 278(5) (2020), 108391] to the very singular case $ 1<p \le \frac{3n-2}{2n-1} $, where the data $ \mu $ on right-hand side is assumed belonging to some classes that close to $ L^1 $. Moreover, a global pointwise estimate for gradient of weak solutions to such problem is also obtained under the additional assumption that $ \Omega $ is sufficiently flat in the Reifenberg sense.

    Mathematics Subject Classification: Primary: 35J62; 35J75; 35J92.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] E. Acerbi and N. Fusco, Regularity for minimizers of non-quadratic functionals: The case 1 < p < 2, J. Math. Anal. Appl., 140 (1989), 115-135.  doi: 10.1016/0022-247X(89)90098-X.
    [2] B. AvelinT. Kuusi and G. Mingione, Nonlinear Calderón-Zygmund theory in the limiting case, Arch. Rational. Mech. Anal., 227 (2018), 663-714.  doi: 10.1007/s00205-017-1171-7.
    [3] P. Baroni, Lorentz estimates for degenerate and singular evolutionary systems, J. Differential Equations, 255 (2013), 2927-2951.  doi: 10.1016/j.jde.2013.07.024.
    [4] P. Baroni and J. Habermann, Elliptic interpolation estimates for non-standard growth operators, Ann. Acad. Sci. Fenn. Math., 39 (2014), 119-162.  doi: 10.5186/aasfm.2014.3915.
    [5] P. BenilanL. BoccardoT. GallouëtR. GariepyM. Pierre and J. L. Vázquez, An $L^1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (IV), 22 (1995), 241-273. 
    [6] V. Bögelein and J. Habermann, Gradient estimates via non standard potentials and continuity, Ann. Acad. Sci. Fenn. Math., 35 (2010), 641-678.  doi: 10.5186/aasfm.2010.3541.
    [7] S.-S. Byun and L. Wang, $L^p$-estimates for general nonlinear elliptic equations, Indiana Univ. Math. J., 56 (2007), 3193-3221.  doi: 10.1512/iumj.2007.56.3034.
    [8] S.-S. Byun and L. Wang, Elliptic equations with BMO nonlinearity in Reifenberg domains, Adv. Math., 219 (2008), 1937-1971.  doi: 10.1016/j.aim.2008.07.016.
    [9] S.-S. Byun and Y. Youn, Optimal gradient estimates via Riesz potentials for $p(\cdot)$-Laplacian type equations, Quart. J. Math., 68 (2017), 1071-1115.  doi: 10.1093/qmath/hax013.
    [10] A. Cianchi and S. Schwarzacher, Potential estimates for the $p$-Laplace system with data in divergence form, J. Differential Equations, 265 (2018), 478-499.  doi: 10.1016/j.jde.2018.02.038.
    [11] U. Dini, Sur la méthode des approximations successives pour les équations aux dérivées partielles du deuxième ordre, Acta Math., 25 (1902), 185-230.  doi: 10.1007/BF02419026.
    [12] F. Duzaar and G. Mingione, Gradient estimates via linear and nonlinear potentials, J. Funct. Anal., 259 (2010), 2961-2998.  doi: 10.1016/j.jfa.2010.08.006.
    [13] F. Duzaar and G. Mingione, Gradient continuity estimates, Calc. Var. and PDE, 39 (2010), 379-418.  doi: 10.1007/s00526-010-0314-6.
    [14] F. Duzaar and G. Mingione, Gradient estimates via non-linear potentials, Amer. J. Math., 133 (2011), 1093-1149.  doi: 10.1353/ajm.2011.0023.
    [15] F. W. Gehring, The $L^p$ integrability of partial derivatives of a quasiconformal mapping, Bull. Amer. Math. Soc., 79 (1973), 465-466.  doi: 10.1090/S0002-9904-1973-13218-5.
    [16] E. Giusti, Direct Methods in the Calculus of Variations, World Scientific Publishing Co., Inc., River Edge, 2003. doi: 10.1142/9789812795557.
    [17] Q. Han and F. Lin, Elliptic Partial Differential Equations, 2nd edn. American Mathematical Society, Providence, RI, 2011.
    [18] C. Kenig and T. Toro, Poisson kernel characterization of Reifenberg flat chord arc domains, Ann. Sci. Éc. Norm. Supér., 36 (2003), 323–401. doi: 10.1016/S0012-9593(03)00012-0.
    [19] T. Kilpeläinen and J. Malý, Degenerate elliptic equations with measure data and nonlinear potentials, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (IV), 19 (1992), 591-613. 
    [20] T. Kilpeläinen and J. Malý, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math., 172 (1994), 137-161.  doi: 10.1007/BF02392793.
    [21] R. Korte and T. Kuusi, A note on the Wolff potential estimate for solutions to elliptic equations involving measures, Adv. Calc. Var., 3 (2010), 99-113.  doi: 10.1515/ACV.2010.005.
    [22] T. Kuusi and G. Mingione, Universal potential estimates, J. Funct. Anal., 262 (2012), 4205-4269.  doi: 10.1016/j.jfa.2012.02.018.
    [23] T. Kuusi and G. Mingione, Linear potentials in nonlinear potential theory, Arch. Ration. Mech. Anal., 207 (2013), 215-246.  doi: 10.1007/s00205-012-0562-z.
    [24] T. Kuusi and G. Mingione, The Wolff gradient bound for degenerate parabolic equations, J. Eur. Math. Soc., 16 (2014), 835-892.  doi: 10.4171/JEMS/449.
    [25] T. Kuusi and G. Mingione, Riesz potentials and nonlinear parabolic equations, Arch. Ration. Mech. Anal., 212 (2014), 727-780.  doi: 10.1007/s00205-013-0695-8.
    [26] T. Kuusi and G. Mingione, Guide to nonlinear potential estimates, Bull. Math. Sci., 4 (2014), 1-82.  doi: 10.1007/s13373-013-0048-9.
    [27] T. Kuusi and G. Mingione, Vectorial nonlinear potential theory, J. Eur. Math. Soc., 20 (2018), 929-1004.  doi: 10.4171/JEMS/780.
    [28] D. Labutin, Potential estimates for a class of fully nonlinear elliptic equations, Duke Math. J., 111 (2002), 1-49.  doi: 10.1215/S0012-7094-02-11111-9.
    [29] A. LemenantE. Milakis and L. V. Spinolo, On the extension property of reifenberg flat domains, Ann. Acad. Sci. Fenn. Math., 39 (2014), 51-71.  doi: 10.5186/aasfm.2014.3907.
    [30] G. Lieberman, Higher regularity for nonlinear oblique derivative problems in Lipschitz domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (V), 1 (2002), 111-152. 
    [31] P. Lindqvist, Notes on the $p$-Laplace equation, Univ. Jyväskylä, Report, 102 (2006).
    [32] T. Mengesha and N. C. Phuc, Weighted and regularity estimates for nonlinear equations on Reifenberg flat domains, J. Differential Equations, 250 (2011), 1485-2507.  doi: 10.1016/j.jde.2010.11.009.
    [33] G. Mingione, The Calderón-Zygmund theory for elliptic problems with measure data, Ann. Scuola. Norm. Super. Pisa Cl. Sci. (V), 6 (2007), 195-261. 
    [34] G. Mingione, Gradient estimates below the duality exponent, Math. Ann., 346 (2010), 571-627.  doi: 10.1007/s00208-009-0411-z.
    [35] G. Mingione, Gradient potential estimates, J. Eur. Math. Soc., 13 (2011), 459-486.  doi: 10.4171/JEMS/258.
    [36] Q.-H. Nguyen, Gradient estimates for singular quasilinear elliptic equations with measure data, preprint, arXiv: 1705.07440.
    [37] Q.-H. Nguyen and N. C. Phuc, Good-$\lambda$ and Muckenhoupt-Wheeden type bounds, with applications to quasilinear elliptic equations with gradient power source terms and measure data, Math. Ann., 374 (2019), 67-98.  doi: 10.1007/s00208-018-1744-2.
    [38] Q.-H. Nguyen and N. C. Phuc, Pointwise gradient estimates for a class of singular quasilinear equations with measure data, J. Funct. Anal., 278 (2020), 108391, 35pp. doi: 10.1016/j.jfa.2019.108391.
    [39] Q.-H. Nguyen and N. C. Phuc, Existence and regularity estimates for quasilinear equations with measure data: The case $1 < p \le \frac{3n-2}{2n-1}$, preprint, arXiv: 2003.03725.
    [40] T.-N. Nguyen and M.-P. Tran, Lorentz improving estimates for the $p$-Laplace equations with mixed data, Nonlinear Anal., 200 (2020), 111960, 23pp. doi: 10.1016/j.na.2020.111960.
    [41] T.-N. Nguyen and M.-P. Tran, Level-set inequalities on fractional maximal distribution functions and applications to regularity theory, J. Funct. Anal., 280 (2021), 108797, 47pp. doi: 10.1016/j.jfa.2020.108797.
    [42] E. Reifenberg, Solutions of the plateau problem for $m$-dimensional surfaces of varying topological type, Acta Math., 104 (1960), 1-92.  doi: 10.1007/BF02547186.
    [43] M. E. Taylor, Tools for PDE. Pseudodifferential Operators, Paradifferential Operators, and Layer Potentials, Mathematical Surveys and Monographs, 81 (2000), Providence, RI: American Mathematical Society. doi: 10.1090/surv/081.
    [44] M.-P. Tran, Good-$\lambda$ type bounds of quasilinear elliptic equations for the singular case, Nonlinear Anal., 178 (2019), 266-281.  doi: 10.1016/j.na.2018.08.001.
    [45] M.-P. Tran and T.-N. Nguyen, Lorentz-Morrey global bounds for singular quasilinear elliptic equations with measure data, Commun. Contemp. Math., 22 (2020), 1950033, 30pp. doi: 10.1142/S0219199719500330.
    [46] M.-P. Tran and T.-N. Nguyen, New gradient estimates for solutions to quasilinear divergence form elliptic equations with general Dirichlet boundary data, J. Differential Equations, 268 (2020), 1427-1462.  doi: 10.1016/j.jde.2019.08.052.
    [47] M.-P. Tran and T.-N. Nguyen, Global gradient estimates for very singular nonlinear elliptic equations with measure data, preprint, arXiv: 1909.06991.
    [48] N. S. Trudinger and X. J. Wang, On the weak continuity of elliptic operators and applications to potential theory, Amer. J. Math., 124 (2002), 369-410.  doi: 10.1353/ajm.2002.0012.
    [49] N. S. Trudinger and X. J. Wang, Quasilinear elliptic equations with signed measure data, Disc. Cont. Dyn. Systems A, 23 (2009), 477-494.  doi: 10.3934/dcds.2009.23.477.
  • 加载中

Article Metrics

HTML views(1609) PDF downloads(323) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint